| Catalog Number |
CM42500E-07 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1 initial reporter phone #: (b)(6).B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.4 device expiration date: unknown.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ gravity set separated during use.The following information was provided by the initial reporter: over the weekend, one of our nurses opened a gravity set and the spike filter component was not attached to the tubing.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was received for the customer's complaint of separation.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.